Nurofen Meltlets Berry Burst 24 Meltlets

Nurofen Meltlets Berry Burst 24 Meltlets

For the temporary relief of pain and / or inflammation associated with , headache, migraine headache, tension headache,muscular pain, cold & flu symptoms , period pain, dental pain, sinus pain, back pain, arthritic pain , reduces fever
Tax included. Shipping calculated at checkout.

Soldout

Regular price $8.99
/

Place Meltlet on the tongue , allow it to dissolve in the mouth before swallowing it. No water is required. Do not chew. Adults and children from 12 years :Take 1 to 2 meltlets, initially, then 1 to 2 meltlets every 4 to 6 hours as necessary( maximum 6 meltlets in 24 hours) Do not use in children under 12 years old except on doctors advice.
ibuprofen 200mg
Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.DO NOT USE IF You have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems. You are allergic to ibuprofen , asprin or other anti- inflammatory medicines. during the last 3 months of pregnancy. UNLESS A DOCTOR HAS TOLD YOU TO ,DO NOT USE for more than 3 daysat a time, if you have asthma , if you are taking other medicines containing ibuprofen , asprin or other anti-inflammatory medicines , if you are trying to become pregnant or during the first 6 months of pregnancy, in children suffering from chicken pox(varicella). in children suffering from dehydration through diarrhoea and or vomitting , if you taking other medication regularly , if you are aged 65 years or over , in children under 12 years of age.STOP USE AND SEE YOUR DOCTOR IMMEDIATELY IF you have an allergic reaction .CONTAINS SucraloseContains Sucralose

Related items You might like to add

Reviews See what others say